Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 89, NWS St. Louis, MO

April 3, 2007Madison County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2007, 3:57 PM CDT for Madison County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 3:57 PM CDT (20:57 UTC)
Expired
Apr 3, 2007, 4:30 PM CDT
In force
33 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Madison County, MO

The radar

The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1013 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 032057
SVRLSX
MOC123-032130-
/O.NEW.KLSX.SV.W.0089.070403T2057Z-070403T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN SOUTHEAST MISSOURI

* UNTIL 430 PM CDT

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 13 MILES NORTHWEST OF SACO...OR ABOUT 6 MILES
  SOUTH OF IRONTON...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SACO...
  FREDERICKTOWN...
  JUNCTION CITY...
  MARQUAND...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3763 9053 3732 9055 3731 9014 3765 9016

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 032125
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 PM CDT TUE APR 3 2007

MOC123-032136-
/O.EXP.KLSX.SV.W.0089.000000T0000Z-070403T2130Z/
MADISON MO-
426 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY EXPIRES AT 430
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3763 9053 3732 9055 3731 9014 3765 9016

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:12 AM CDT, 8 hours 45 minutes earlier.

Area forecast discussion, Apr 3, 7:12 AM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT TUE APR 3 2007

.DISCUSSION...
ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL
AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS
A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND
UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR
LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES
FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT
STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE
UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT
AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN
AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND
-6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO
FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT
AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W
THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN
PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG
MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND
DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS
STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY
HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND
ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND
UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES
FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO
THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE
30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL
AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG
CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD
BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING
WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE
UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY
THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE
PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT
OVR THE SWRN PTN OF THE CWA.

GKS

&&

.AVIATION...
FOR THE 12Z TAFS...
A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY
REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS
A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK
AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN
3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE
GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER.

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 3:49 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT TUE APR 3 2007

ILZ065-069-070-074-079-MOZ073>075-084-085-099-041215-
FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
349 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL COME TO AN END EARLY THIS
EVENING. THE MOST INTENSE STORMS MAY CONTAIN LARGE HAIL TO THE
SIZE OF QUARTERS...GUSTY WINDS TO 60 MPH...AND LOCALLY HEAVY
RAINFALL.

GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL THEN SPREAD INTO THE
REGION IN THE WAKE OF THE THUNDERSTORMS AND THE ASSOCIATED COLD
FRONT. THESE GUSTY WINDS WILL LAST THROUGH MUCH OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS GUSTING FROM 25 TO 30 MPH ARE EXPECTED ON
WEDNESDAY.  THESE WINDS SHOULD DIMINISH BY EARLY EVENING.

UNSEASONABLY COLD WEATHER WITH DETRIMENTAL IMPACTS ON CROPS AND
VEGETATION ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A
LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
THROUGH THE LATER HALF OF THE WEEK AND PERSIST THROUGH THE
WEEKEND. A HARD FREEZE WILL OCCUR AT MANY LOCATIONS DURING THE
NIGHTTIME AND EARLY MORNING HOURS FROM WEDNESDAY NIGHT THROUGH
EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL CONTINUE TO BE NEEDED UNTIL THE THUNDERSTORMS END
EARLY THIS EVENING.

ILZ058>060-064-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072-041215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL-
PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-
COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
349 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS THE
REGION THROUGH MUCH OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS GUSTING FROM 25 TO 30 MPH ARE EXPECTED ON
WEDNESDAY.  THESE WINDS SHOULD DIMINISH BY EARLY EVENING.

UNSEASONABLY COLD WEATHER WITH DETRIMENTAL IMPACTS ON CROPS AND
VEGETATION ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A
LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
THROUGH THE LATER HALF OF THE WEEK AND PERSIST THROUGH THE
WEEKEND. A HARD FREEZE WILL OCCUR AT MANY LOCATIONS DURING THE
NIGHTTIME AND EARLY MORNING HOURS FROM WEDNESDAY NIGHT THROUGH
EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

GLASS

In the hours before

Local storm report, Apr 3, 1:58 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             NEW BLOOMFIELD          38.72N 92.09W
04/03/2007  E0.88 INCH       CALLAWAY           MO   LAW ENFORCEMENT

1240 PM     HAIL             2 W BELLEVILLE          38.53N 90.04W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1245 PM     HAIL             2 NNE BELLEVILLE        38.56N 89.99W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1250 PM     HAIL             HOUSE SPRINGS           38.42N 90.57W
04/03/2007  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

1250 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

1250 PM     HAIL             BRAZITO                 38.45N 92.28W
04/03/2007  E1.00 INCH       COLE               MO   LAW ENFORCEMENT

            QUARTER TO PENNY SIZED HAIL BETWEEN 1250 AND 1255 PM CDT.

1250 PM     HAIL             RUSSELLVILLE            38.51N 92.44W
04/03/2007  E1.00 INCH       COLE               MO   LAW ENFORCEMENT

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            AT DEERFIELD MOBILE HOME PARK.

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

1255 PM     HAIL             1 N FREEBURG            38.44N 89.91W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1255 PM     HAIL             2 S FENTON              38.51N 90.45W
04/03/2007  E1.00 INCH       ST. LOUIS          MO   NWS EMPLOYEE

1255 PM     HAIL             ANTONIA                 38.36N 90.47W
04/03/2007  E0.88 INCH       JEFFERSON          MO   AMATEUR RADIO

0100 PM     HAIL             SUNSET HILLS            38.54N 90.42W
04/03/2007  E1.00 INCH       ST. LOUIS          MO   EMERGENCY MNGR

0105 PM     HAIL             OAKVILLE                38.44N 90.32W
04/03/2007  E0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0110 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

0115 PM     HAIL             COLUMBIA                38.46N 90.23W
04/03/2007  E0.25 INCH       MONROE             IL   EMERGENCY MNGR

0115 PM     HAIL             BECKEMEYER              38.61N 89.43W
04/03/2007  E0.75 INCH       CLINTON            IL   TRAINED SPOTTER

0115 PM     HAIL             MASCOUTAH               38.51N 89.81W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0120 PM     HAIL             2 S CARLYLE             38.59N 89.37W
04/03/2007  E0.88 INCH       CLINTON            IL   TRAINED SPOTTER

0120 PM     HAIL             MILLSTADT               38.46N 90.09W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   AMATEUR RADIO

0125 PM     HAIL             1 NE PATOKA             38.76N 89.08W
04/03/2007  E0.88 INCH       MARION             IL   PUBLIC

0125 PM     HAIL             N WATERLOO              38.33N 90.16W
04/03/2007  E0.25 INCH       MONROE             IL   TRAINED SPOTTER

0130 PM     HAIL             2 WNW HILLSBORO         38.25N 90.60W
04/03/2007  E1.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL IS BREAKING BRANCHES.

0130 PM     HAIL             3 N HILLSBORO           38.28N 90.56W
04/03/2007  E0.88 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

LENNING
Local storm report, Apr 3, 2:15 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             1 N FREEBURG            38.44N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            AT DEERFIELD MOBILE HOME PARK.

0115 PM     HAIL             COLUMBIA                38.46N 90.23W
04/03/2007  E0.75 INCH       MONROE             IL   EMERGENCY MNGR

0120 PM     HAIL             MILLSTADT               38.46N 90.09W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

0125 PM     HAIL             N MILLSTADT             38.33N 90.16W
04/03/2007  E0.75 INCH       MONROE             IL   TRAINED SPOTTER

&&
CORRECTION IS FOR INCORRECT HAIL SIZES IN ORIGINAL REPORTS FOR THESE
LOCATIONS AT THESE TIMES.

LENNING
Local storm report, Apr 3, 2:26 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             PATOKA                  38.75N 89.10W
04/03/2007  M1.00 INCH       MARION             IL   TRAINED SPOTTER

            MEASURED USING A QUARTER.

0130 PM     HAIL             1 N WATERLOO            38.34N 90.14W
04/03/2007  E0.75 INCH       MONROE             IL   TRAINED SPOTTER

0130 PM     HAIL             1 W NEW ATHENS          38.32N 89.90W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0130 PM     HAIL             BELLEVILLE              38.53N 90.00W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

            AT HIGHWAYS 156 AND 13 SOUTHEAST OF BELLEVILLE.

0135 PM     HAIL             2 NNE RICHWOODS         38.19N 90.83W
04/03/2007  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0140 PM     HAIL             GASCONADE               38.67N 91.56W
04/03/2007  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

0145 PM     HAIL             5 NW FESTUS             38.27N 90.48W
04/03/2007  E1.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

0155 PM     FUNNEL CLOUD     4 S WARRENTON           38.76N 91.14W
04/03/2007                   WARREN             MO   TRAINED SPOTTER

            ALMOST APPEARED TO TOUCH DOWN.

0200 PM     HAIL             HILLSBORO               38.23N 90.57W
04/03/2007  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

LENNING
Local storm report, Apr 3, 2:34 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             WELDON SPRING           38.70N 90.68W
04/03/2007  M1.00 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            MEASURED AT NWS FORECAST OFFICE.

&&

LENNING
Local storm report, Apr 3, 3:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             ODIN                    38.62N 89.05W
04/03/2007  E0.75 INCH       MARION             IL   LAW ENFORCEMENT

&&

LENNING
Local storm report, Apr 3, 3:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             N OWENSVILLE            38.35N 91.50W
04/03/2007  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

0145 PM     HAIL             1 N GLEN CARBON         38.78N 89.97W
04/03/2007  E0.75 INCH       MADISON            IL   TRAINED SPOTTER

0200 PM     HAIL             VALMEYER                38.30N 90.31W
04/03/2007  E1.00 INCH       MONROE             IL   EMERGENCY MNGR

0205 PM     HAIL             FESTUS                  38.22N 90.41W
04/03/2007  E0.75 INCH       JEFFERSON          MO   AMATEUR RADIO

0205 PM     HAIL             WATERLOO                38.33N 90.16W
04/03/2007  E0.75 INCH       MONROE             IL   EMERGENCY MNGR

0205 PM     HAIL             6 ENE OWENSVILLE        38.38N 91.40W
04/03/2007  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

0205 PM     HAIL             1 N WATERLOO            38.34N 90.14W
04/03/2007  E0.88 INCH       MONROE             IL   TRAINED SPOTTER

0210 PM     HAIL             OFALLON                38.78N 90.71W
04/03/2007  E0.75 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0210 PM     HAIL             7 N POTOSI              38.04N 90.78W
04/03/2007  E1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

0210 PM     HAIL             FESTUS                  38.22N 90.41W
04/03/2007  E0.75 INCH       JEFFERSON          MO   AMATEUR RADIO

0225 PM     HAIL             ST. PETERS              38.78N 90.61W
04/03/2007  E0.75 INCH       ST. CHARLES        MO   EMERGENCY MNGR

            AT HIGHWAY N AND MID-RIVERS MALL DRIVE.

0225 PM     HAIL             DOE RUN                 37.74N 90.50W
04/03/2007  E0.88 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0230 PM     HAIL             1 S UNION               38.43N 91.01W
04/03/2007  E0.75 INCH       FRANKLIN           MO   AMATEUR RADIO

0230 PM     HAIL             FARMINGTON              37.78N 90.43W
04/03/2007  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0240 PM     HAIL             HILLSBORO               38.23N 90.57W
04/03/2007  E0.88 INCH       JEFFERSON          MO   AMATEUR RADIO

0240 PM     HAIL             4 SE ALTON              38.87N 90.09W
04/03/2007  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

0240 PM     HAIL             ST. CHARLES             38.79N 90.52W
04/03/2007  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0245 PM     HAIL             WOOD RIVER              38.86N 90.08W
04/03/2007  E1.75 INCH       MADISON            IL   AMATEUR RADIO

0245 PM     HAIL             1 NNE BETHALTO          38.92N 90.04W
04/03/2007  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

LENNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:19 AM CDTSevere Thunderstorm WarningLSXKnox26 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby40 min
Apr 3, 6:43 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby62 min
Apr 3, 7:26 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby64 min
Apr 3, 8:38 AM CDTFlash Flood WarningLSXMonroe, Shelby4 hr
Apr 3, 8:38 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway52 min
Apr 3, 9:14 AM CDTSevere Thunderstorm WarningLSXPike46 min
Apr 3, 9:30 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery45 min
Apr 3, 9:48 AM CDTSevere Thunderstorm WarningLSXLincoln42 min
Apr 3, 12:10 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Apr 3, 12:27 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage48 min
Apr 3, 12:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis23 min
Apr 3, 12:55 PM CDTSevere Thunderstorm WarningLSXCole, Osage49 min
Apr 3, 1:01 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Warren59 min
Apr 3, 1:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Washington49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 1:32 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade43 min
Apr 3, 1:52 PM CDTSevere Thunderstorm WarningLSXReynolds38 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade52 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 2:14 PM CDTSevere Thunderstorm WarningLSXSaint Charles31 min
Apr 3, 2:20 PM CDTSevere Thunderstorm WarningLSXCrawford36 min
Apr 3, 2:21 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve39 min
Apr 3, 2:27 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
Apr 3, 2:31 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis29 min
Apr 3, 2:33 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds57 min
Apr 3, 2:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Washington42 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Apr 3, 3:07 PM CDTSevere Thunderstorm WarningLSXWashington26 min
Apr 3, 3:11 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois49 min
Apr 3, 3:13 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Apr 3, 3:27 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds33 min
Apr 3, 3:37 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.